MAUDE Adverse Event Report: ZOLL MEDICAL CORPORATION ASSY, MAIH, 1.0 DIA,W/SWITCH, 100-120V ONLY, PACKA; INTERNAL HANDLE

ZOLL MEDICAL CORPORATION ASSY, MAIH, 1.0 DIA,W/SWITCH, 100-120V ONLY, PACKA; INTERNAL HANDLE
Model Number 1011-0139-01
Medical Device Problem Code Failure to Deliver Shock/Stimulation (1133)
Health Effect - Clinical Code No Information (3190)
Date of Event 11/12/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
 
Event or Problem Description
Complainant alleged that while attempting to defibrillate a patient (age & gender unknown), the associated device failed to discharge using these internal paddles.Complainant indicated that the clinician obtained another set of internal paddles to continue treating the patient.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The customer was contacted for return of the suspect product.The customer has responded and indicated the product will not be returning to zoll.

Brand Name
ASSY, MAIH, 1.0 DIA,W/SWITCH, 100-120V ONLY, PACKA
Common Device Name
INTERNAL HANDLE
Manufacturer (Section D)
ZOLL MEDICAL CORPORATION
269 mill road
chelmsford MA 01824
MDR Report Key11048115
Report Number1220908-2020-04123
Device Sequence Number11024638
Product Code LDD
UDI-Device Identifier00847946022327
UDI-Public00847946022327
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 12/02/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Model Number1011-0139-01
Device Catalogue Number1011-0139-01
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 12/02/2020
Supplement Date Received by Manufacturer12/02/2020
Initial Report FDA Received Date12/21/2020
Supplement Report FDA Received Date01/12/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1